# SDR DL73S060139

- Difficulty date: February 18, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Aircraft time: 56,274 hours, 42,843 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654462514
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DID NOT GET NOSE GEAR GREEN DOWN AND LOCKED, RED UNSAFE LIGHT REMAINED ILLUMINATED.  REPLACED BROKEN ACTUATOR AND REPAIRED BULKHEAD DAMAGE.
